# SDR ASAA2013052994934

- Difficulty date: May 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 1,682 hours, 561 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05905
- Condition: Failed
- Location: Throttle Quadran
- Part time: 2,446 hours, 793 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES DISENGAGED AND WILL NOT STAY ENGAGED.  ACFT GROUNDED.  BITE A/T, CURRENT STATUS PASSED, ASM NR 1 FAILED FOR RATE MONITOR DURING SERVO TEST NUMEROUS TIMES.  R & R AUTO THROTTLE SERVO NR1 IAW AMM TASK 22-31-91-020-801/22-31-91-400-801.  OPS CKS GOOD.
